# SDR SWAA2025010683384

- Difficulty date: January 6, 2025
- Submitted: January 6, 2025
- Operation: Air carrier
- Aircraft: N7821L
- Make and model: Boeing 737-7CT
- Aircraft serial: 32748
- Aircraft time: 68,210 hours, 35,414 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Wedge
- Condition: Delaminated
- Location: Zone 600 Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INBOARD MAIN FLAP TRAILING EDGE WEDGE ASSEMBLY DELAMINATED.<[01] REMOVED DAMAGED OTBBOARD T/E WEDGE FROM RT MAIN FLAP; LOCATED AND DRILLED NEW WEDGE PER SRM 51-40-06;[02] REMOVED AND REPLACED WEDGE PER M/M 27-51-00
